MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Paresthesia (4421); Restenosis (4576)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id:(b)(6) patient age: 50 years old at time of enrollment.
 
Event or Problem Description
Elegance clinical study it was reported that in-stent restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this 7x60, 130 cm eluvia drug-eluting vascular stent system as a part of the elegance clinical trial.The 90% stenosed target lesion was in the right distal superficial femoral artery (sfa), extending up to the right proximal popliteal artery, with 7 mm proximal reference vessel diameter, and 7 mm distal reference vessel diameter, with lesion length of 40 mm.The lesion was classified as transatlantic intersociety consensus (tasc) ii a lesion.Prior to the treatment of the target lesion with the study device, balloon dilation was performed using a 6.5 mm x 40 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon.Treatment of the target lesion was then performed by placement of this 7 mm x 60 mm eluvia drug eluting stent study device.Following treatment, post-dilation was performed using 7 mm x 20 mm non-boston scientific pta balloon.Post procedure, the final residual stenosis was noted to be 15%.On the same day, the subject was discharged from the hospital on clopidogrel.On 07-mar-2024, the subject visited the hospital for a 6 month follow up visit with complaints of occasional pain, numbness and tingling in right calf and back pain from the prior month.On the same day, arterial examination of the lower extremity revealed evidence suggestive of moderate stenosis in the right sfa stent of 50-74%.The subject was recommended for right leg angiography, pta with laser atherectomy on a later date.On 02-apr-2024, the subject visited the hospital for planned right lower extremity angiogram.On the same day, 75% stenosis was noted in the right distal sfa and right proximal popliteal artery stent, and was treated by laser atherectomy, followed by post-dilation using 7 mm x 60 mm non-boston scientific drug coated balloon.Post treatment, the final residual stenosis was noted to be 15% and good flow was noted throughout the stenosed stent.On the same day, the event was considered resolved.
 
Additional Manufacturer Narrative
A1: patient id: (b)(6).A2: patient age: 50 years old at time of enrollment.
 
Event or Problem Description
Elegance clinical study.It was reported that in-stent restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this 7x60, 130 cm eluvia drug-eluting vascular stent system as a part of the elegance clinical trial.The 90% stenosed target lesion was in the right distal superficial femoral artery (sfa), extending up to the right proximal popliteal artery, with 7 mm proximal reference vessel diameter, and 7 mm distal reference vessel diameter, with lesion length of 40 mm.The lesion was classified as transatlantic intersociety consensus (tasc) ii a lesion.Prior to the treatment of the target lesion with the study device, balloon dilation was performed using a 6.5 mm x 40 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon.Treatment of the target lesion was then performed by placement of this 7 mm x 60 mm eluvia drug eluting stent study device.Following treatment, post-dilation was performed using 7 mm x 20 mm non-boston scientific pta balloon.Post procedure, the final residual stenosis was noted to be 15%.On the same day, the subject was discharged from the hospital on clopidogrel.On (b)(6) 2024, the subject visited the hospital for a 6 month follow up visit with complaints of occasional pain, numbness and tingling in right calf and back pain from the prior month.On the same day, arterial examination of the lower extremity revealed evidence suggestive of moderate stenosis in the right sfa stent of 50-74%.The subject was recommended for right leg angiography, pta with laser atherectomy on a later date.On (b)(6) 2024, the subject visited the hospital for planned right lower extremity angiogram.On the same day, 75% stenosis was noted in the right distal sfa and right proximal popliteal artery stent, and was treated by laser atherectomy, followed by post-dilation using 7 mm x 60 mm non-boston scientific drug coated balloon.Post treatment, the final residual stenosis was noted to be 15% and good flow was noted throughout the stenosed stent.On the same day, the event was considered resolved.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19217518
Report Number2124215-2024-21198
Device Sequence Number20859374
Product Code NIU
UDI-Device Identifier08714729876700
UDI-Public08714729876700
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0028687882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite